Alert archive / Rhode Island / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 66, NWS Boston/Norton, MA

August 4, 20155 counties in Rhode Island; Bristol County, Norfolk County, Plymouth County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 4, 2015, 6:09 AM EDT for 5 counties in Rhode Island; Bristol County, Norfolk County, Plymouth County, Massachusetts. It was in force for 66 min. 24 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2015, 6:09 AM EDT (10:09 UTC)
Expired
Aug 4, 2015, 7:15 AM EDT
In force
66 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon

Counties Bristol County, MA, Norfolk County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 33 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 6:18 AM EDTTSTM WND DMGCoventry, RILARGE TREE DOWN ON COVENTRY HILL FARM ROAD. WIRES DOWN ON INDIAN TRAIL.
Aug 4, 6:20 AM EDTTSTM WND DMGCoventry, RITREE DOWN BLOCKING MAPLE VALLEY ROAD
Aug 4, 6:27 AM EDTTSTM WND DMGCoventry, RITREE ON TO HOUSE ON BLACK ROCK ROAD
Aug 4, 6:27 AM EDTTSTM WND DMGWarwick, RISEVERAL TREES DOWN BLOCKING PART OF INTERSTATE 295 NEAR THE WARWICK CRANSTON TOWN LINE
Aug 4, 6:28 AM EDTTSTM WND GST 672 Nnw Warwick, RI
Aug 4, 6:30 AM EDTTSTM WND DMGProvidence, RITREE DOWN ON BENEFIT STREET CLOSING ROAD
Aug 4, 6:32 AM EDTTSTM WND DMGWest Warwick, RITREE DOWN ON HOUSE. WIRES DOWN ON CAR BURLING GAME ROAD
Aug 4, 6:35 AM EDTTSTM WND DMGWarwick, RITREE DOWN ON HOUSE
Aug 4, 6:39 AM EDTTSTM WND DMGWarwick, RILARGE BRANCHES DOWN ON BOULEVARD STREET
Aug 4, 6:39 AM EDTTSTM WND DMGWarwick, RITREE DOWN ON JEFFERSON BOULEVARD
Aug 4, 6:40 AM EDTTSTM WND DMGCranston, RITREE DOWN ON PHOENIX AVE
Aug 4, 6:40 AM EDTTSTM WND DMGWarwick, RITREE DOWN ON HOUSE ON LANDSDOWNE STREET
Aug 4, 6:42 AM EDTTSTM WND DMGWest Warwick, RITREES DOWN ON LEDGE DRIVE
Aug 4, 6:47 AM EDTTSTM WND DMGEast Providence, RIWIRES DOWN
Aug 4, 6:50 AM EDTTSTM WND DMGBarrington, RISEVERAL POLICE CRUISERS DAMAGED BY FALLING TREES
Aug 4, 6:55 AM EDTTSTM WND DMGDighton, MATREE DOWN ON LINCOLN AVE BLOCKING STREET
Aug 4, 6:55 AM EDTTSTM WND DMGSeekonk, MAMULTIPLE REPORTS OF LARGE BRANCHES AND WIRES DOWN
Aug 4, 6:55 AM EDTHAIL 0.88Fall River, MA
Aug 4, 7:02 AM EDTTSTM WND DMGFall River, MATREE DOWN ON ROEBESON STREET BLOCKING HALF THE ROAD
Aug 4, 7:04 AM EDTTSTM WND DMGAssonet, MATREE DOWN ON MOVING CAR
Aug 4, 7:04 AM EDTTSTM WND DMGAssonet, MAWIRES DOWN ON HIGH STREET FREETOWN
Aug 4, 7:06 AM EDTTSTM WND DMGDighton, MAWIRES DOWN ON MAIN STREET
Aug 4, 7:18 AM EDTTSTM WND DMGLakeville, MATREE DOWN ON COUNTY ROAD WITH MULTIPLE TREES DOWN ACROSS TOWN
Aug 4, 7:19 AM EDTTSTM WND DMGRaynham, MATREES AND WIRES DOWN IN SEVERAL LOCATIONS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 10.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

905 
WUUS51 KBOX 041009
SVRBOX
MAC005-021-023-RIC001-003-005-007-009-041115-
/O.NEW.KBOX.SV.W.0066.150804T1009Z-150804T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
609 AM EDT TUE AUG 4 2015

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRISTOL COUNTY IN SOUTHEASTERN MASSACHUSETTS...
  SOUTHWESTERN PLYMOUTH COUNTY IN SOUTHEASTERN MASSACHUSETTS...
  SOUTHERN NORFOLK COUNTY IN EASTERN MASSACHUSETTS...
  BRISTOL COUNTY IN RHODE ISLAND...
  NORTHERN NEWPORT COUNTY IN RHODE ISLAND...
  KENT COUNTY IN RHODE ISLAND...
  NORTHEASTERN WASHINGTON COUNTY IN RHODE ISLAND...
  PROVIDENCE COUNTY IN RHODE ISLAND...

* UNTIL 715 AM EDT

* AT 609 AM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  GLOCESTER TO COVENTRY TO NORTH KINGSTOWN...AND WAS MOVING NORTHEAST
  AT 45 MPH.

* SOME LOCATIONS IMPACTED INCLUDE...
  PROVIDENCE...NEW BEDFORD...BROCKTON...FALL RIVER...WARWICK...
  CRANSTON...PAWTUCKET...TAUNTON...EAST PROVIDENCE...WOONSOCKET...
  COVENTRY...DARTMOUTH...CUMBERLAND...RANDOLPH...NORTH PROVIDENCE...
  FRANKLIN...SOUTH KINGSTOWN...WEST WARWICK...JOHNSTON AND NORTH
  ATTLEBOROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. GO
INDOORS AND STAY AWAY FROM WINDOWS.  DRIVERS SHOULD PREPARE FOR LOW
VISIBILITY AND AVOID FLOODED ROADS.

WHILE NOT IMMEDIATELY LIKELY...SHORT LIVED TORNADOES ARE POSSIBLE IN
ADDITION TO SIGNIFICANT WIND DAMAGE. GO TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

MINOR FLOODING CAN BE EXPECTED FROM TORRENTIAL RAINFALL. DO NOT DRIVE
THROUGH FLOODED ROADS.

&&

LAT...LON 4165 7174 4194 7177 4217 7105 4197 7087
      4168 7080 4157 7121 4163 7123 4153 7134
      4171 7116 4172 7126 4158 7133 4179 7137
      4179 7138 4160 7140 4160 7137 4158 7145
      4152 7136 4148 7151
TIME...MOT...LOC 1009Z 245DEG 39KT 4191 7168 4169 7166 4156 7148 
$$

MD
4 follow-up statements
052 
WWUS51 KBOX 041014
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
614 AM EDT TUE AUG 4 2015

MAC005-021-023-RIC001-003-005-007-009-041115-
/O.CON.KBOX.SV.W.0066.000000T0000Z-150804T1115Z/
BRISTOL MA-PLYMOUTH MA-NORFOLK MA-BRISTOL RI-NEWPORT RI-KENT RI-
WASHINGTON RI-PROVIDENCE RI-
614 AM EDT TUE AUG 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR BRISTOL...SOUTHWESTERN PLYMOUTH...SOUTHERN NORFOLK...BRISTOL...
NORTHERN NEWPORT...KENT...NORTHEASTERN WASHINGTON AND PROVIDENCE
COUNTIES...

AT 614 AM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GLOCESTER TO NEAR COVENTRY TO NORTH KINGSTOWN...
MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
PROVIDENCE...NEW BEDFORD...BROCKTON...FALL RIVER...WARWICK...
CRANSTON...PAWTUCKET...TAUNTON...EAST PROVIDENCE...WOONSOCKET...
COVENTRY...DARTMOUTH...CUMBERLAND...RANDOLPH...NORTH PROVIDENCE...
FRANKLIN...SOUTH KINGSTOWN...WEST WARWICK...JOHNSTON AND NORTH
ATTLEBOROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. GO
INSIDE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. DRIVERS SHOULD EXPECT POOR VISIBILITY AND AVOID FLOODED
ROADS.

WHILE NOT IMMEDIATELY LIKELY...SHORT LIVED TORNADOES ARE POSSIBLE IN
ADDITION TO SIGNIFICANT WIND DAMAGE. MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL WAS ALSO OCCURRING WITH THESE STORMS. DO NOT
DRIVE THROUGH FLOODED ROADS.

&&

LAT...LON 4165 7174 4194 7177 4217 7105 4197 7087
      4168 7080 4157 7121 4163 7123 4153 7134
      4171 7116 4172 7126 4158 7133 4179 7137
      4179 7138 4160 7140 4160 7137 4158 7145
      4152 7136 4148 7151
TIME...MOT...LOC 1014Z 245DEG 39KT 4193 7162 4171 7160 4158 7142 

$$

MD
750 
WWUS51 KBOX 041023
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
623 AM EDT TUE AUG 4 2015

MAC005-021-023-RIC001-003-005-007-009-041115-
/O.CON.KBOX.SV.W.0066.000000T0000Z-150804T1115Z/
BRISTOL MA-PLYMOUTH MA-NORFOLK MA-BRISTOL RI-NEWPORT RI-KENT RI-
WASHINGTON RI-PROVIDENCE RI-
623 AM EDT TUE AUG 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR BRISTOL...SOUTHWESTERN PLYMOUTH...SOUTHERN NORFOLK...BRISTOL...
NORTHERN NEWPORT...KENT...NORTHEASTERN WASHINGTON AND PROVIDENCE
COUNTIES...

AT 622 AM EDT...TRAINED WEATHER SPOTTERS CONFIRMED A LINE OF SEVERE 
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN 
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM NORTH SMITHFIELD TO CRANSTON TO PORTSMOUTH...MOVING NORTHEAST 
AT 45 MPH.  THIS IS A DANGEROUS SITUATION...DAMAGE HAS ARLEADY BEEN 
REPORTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PROVIDENCE...NEW BEDFORD...BROCKTON...FALL RIVER...WARWICK...
CRANSTON...PAWTUCKET...TAUNTON...EAST PROVIDENCE...WOONSOCKET...
COVENTRY...DARTMOUTH...CUMBERLAND...RANDOLPH...NORTH PROVIDENCE...
FRANKLIN...SOUTH KINGSTOWN...WEST WARWICK...JOHNSTON AND NORTH
ATTLEBOROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHILE NOT IMMEDIATELY LIKELY...SHORT LIVED TORNADOES ARE POSSIBLE IN
ADDITION TO SIGNIFICANT WIND DAMAGE. MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL WAS ALSO OCCURRING WITH THESE STORMS. DO NOT
DRIVE THROUGH FLOODED ROADS.

&&

LAT...LON 4165 7174 4194 7177 4217 7105 4197 7087
      4168 7080 4157 7121 4163 7123 4153 7134
      4171 7116 4172 7126 4158 7133 4179 7137
      4179 7138 4160 7140 4160 7137 4158 7145
      4152 7136 4148 7151
TIME...MOT...LOC 1022Z 245DEG 39KT 4197 7152 4175 7150 4161 7132 

$$

MD
119 
WWUS51 KBOX 041029
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
629 AM EDT TUE AUG 4 2015

MAC005-021-023-RIC001-003-005-007-009-041115-
/O.CON.KBOX.SV.W.0066.000000T0000Z-150804T1115Z/
BRISTOL MA-PLYMOUTH MA-NORFOLK MA-BRISTOL RI-NEWPORT RI-KENT RI-
WASHINGTON RI-PROVIDENCE RI-
629 AM EDT TUE AUG 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR BRISTOL...SOUTHWESTERN PLYMOUTH...SOUTHEASTERN NORFOLK...
BRISTOL...NORTHERN NEWPORT...KENT...NORTHEASTERN WASHINGTON AND
PROVIDENCE COUNTIES...

AT 628 AM EDT...A SEVERE THUNDERSTORM PRODUCING WIDESPREAD DAMAGE 
WAS MOVING INTO THE CRANSTON AND PROVIDENCE METRO AREA.  THIS IS A 
VERY DANGEROUS SITUATION. 
 
QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH ARE 
POSSIBLE. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR 
CUMBERLAND TO NEAR CRANSTON TO NEAR BRISTOL...MOVING NORTHEAST AT 45 
MPH.

LOCATIONS IMPACTED INCLUDE...
PROVIDENCE...NEW BEDFORD...BROCKTON...FALL RIVER...WARWICK...
CRANSTON...PAWTUCKET...TAUNTON...EAST PROVIDENCE...WOONSOCKET...
COVENTRY...DARTMOUTH...CUMBERLAND...RANDOLPH...NORTH PROVIDENCE...
SOUTH KINGSTOWN...WEST WARWICK...JOHNSTON...NORTH ATTLEBOROUGH AND
STOUGHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHILE NOT IMMEDIATELY LIKELY...SHORT LIVED TORNADOES ARE POSSIBLE IN
ADDITION TO SIGNIFICANT WIND DAMAGE. MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL WAS ALSO OCCURRING WITH THESE STORMS. DO NOT
DRIVE THROUGH FLOODED ROADS.

&&

LAT...LON 4165 7169 4189 7173 4217 7105 4197 7087
      4168 7080 4157 7121 4163 7123 4153 7134
      4171 7116 4172 7126 4158 7133 4179 7137
      4179 7138 4160 7140 4160 7137 4158 7145
      4152 7136 4149 7150
TIME...MOT...LOC 1028Z 245DEG 39KT 4199 7145 4177 7143 4163 7125 

$$

MD
808 
WWUS51 KBOX 041111
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
711 AM EDT TUE AUG 4 2015

MAC005-021-023-RIC001-003-005-007-009-041121-
/O.EXP.KBOX.SV.W.0066.000000T0000Z-150804T1115Z/
BRISTOL MA-PLYMOUTH MA-NORFOLK MA-BRISTOL RI-NEWPORT RI-KENT RI-
WASHINGTON RI-PROVIDENCE RI-
711 AM EDT TUE AUG 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR BRISTOL...SOUTHWESTERN
PLYMOUTH...SOUTHEASTERN NORFOLK...BRISTOL...NORTHERN NEWPORT...
KENT...NORTHEASTERN WASHINGTON AND PROVIDENCE COUNTIES WILL EXPIRE AT
715 AM EDT...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY
RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4165 7169 4189 7173 4217 7105 4197 7087
      4168 7080 4157 7121 4163 7123 4153 7134
      4171 7116 4172 7126 4158 7133 4179 7137
      4179 7138 4160 7140 4160 7137 4158 7145
      4152 7136 4149 7150
TIME...MOT...LOC 1109Z 245DEG 39KT 4199 7145 4177 7143 4163 7125 

$$

MD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 4:56 AM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Aug 4, 4:56 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
456 AM EDT TUE AUG 4 2015

.SYNOPSIS...
THUNDERSTORMS ARE ONCE AGAIN EXPECTED TODAY...BUT MAINLY ACROSS
THE EASTERN HALF OF THE AREA. SOME OF THESE MAY BECOME SEVERE.
DRY...WARM AND LESS HUMID WEATHER ARRIVES THURSDAY. A PERIOD OF
UNSETTLED WEATHER IS POSSIBLE THURSDAY NIGHT INTO SATURDAY...BUT
CONFIDENCE IS LOW REGARDING THE TIMING AND COVERAGE OF ANY
POTENTIAL WET WEATHER.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
CONVECTION DEVELOPING IN PA AND SE NY CONTINUES TO DIMINISH AS IT
APPROACHES THE NE...WHERE DRY AIR AND SOME SUBSIDENCE CONTINUES TO
LIMIT THE CONVECTION AS IT APPROACHES. ONLY SOME SHOWERS JUST NOW
ENTERING THE LOWER CT VALLEY. STRONGER STORMS ARE STAYING TO THE
S...MAINLY WHERE THE HIGHEST CAPE VALUES ARE PER LATEST MESO-
ANALYSIS. THEREFORE...OUTSIDE OF A SHOWER...OR MAINLY AN ISOLATED
RUMBLE OF THUNDER IN THE W SUSPECT MOST OF THE MORNING TO REMAIN
QUIET.

THE REST OF THE DAY...STILL REMAINS SOMEWHAT UNCERTAIN. AT ODDS IS
THE ABILITY TO GENERATE SFC INSTABILITY AS A COLD FRONT SWEEPS
THROUGH FROM ABOUT 14Z - 22Z. UPPER LVL INSTABILITY IS LIKELY
SOMEWHERE BETWEEN THE MOIST NAM AND THE DRIER GFS...BUT WITH A
MODIFIED EML AND 6.0-7.0C/KM LAPSE RATES AND AROUND 2000J/KG OF MU
CAPE...THERE IS PLENTY AVAILABLE. SHEAR INCREASES AS THE FRONT
APPROACHES AS WELL. SREF PROBS CONTINUE TO HIGHLIGHT GREATER THAN
50 PERCENT PROBABILITY OF MUCAPES GREATER THANK 2000/SHEAR GREATER
THAN 40 KT...ESPECIALLY ACROSS THE ERN 2/3 OF THE REGION...WHERE
SPC HAS UPGRADED TO A SLIGHT RISK. THE SFC CONNECTION...WILL BE
BASED ON THE AMOUNT OF CLOUD COVER THAT REMAINS OVER THE AREA FROM
THE WEAKENED CONVECTION THIS MORNING AND LOW STRATUS ACROSS SE
MASS. LATEST QPF ON MESOSCALE GUIDANCE IS HIGHER THAN PREVIOUS
RUNS...WHICH INCREASES CONFIDENCE THAT BETTER DESTABILIZATION WILL
OCCUR LATER IN THE DAY IN SPITE OF THE EARLY CLOUD
COVER...THEREFORE...WILL INCREASE AFTERNOON/EVENING POPS...AND BE
ADDING ENHANCED/SEVERE WORDING WITH THIS UPDATE.

SOME DRY AIR AT THE SFC...AND SHEAR SUGGEST THAT STRONG WINDS AND
DOWNDRAFTS ARE THE PRIMARY CONCERN. SOME HAIL POSSIBLE ESPECIALLY
GIVEN NAM SHOWS HAIL CAPES APPROACHING 500+. PWATS INCREASING TO
NEAR 2.0 INCHES WILL ONCE AGAIN SUPPORT HEAVY RAIN...BUT STORMS
SHOULD BE MOVING. SHEAR ALSO HIGH ENOUGH TO SUPPORT THE RISK OF A
WEAK TORNADO...REFLECTING CURRENT THINKING BY SPC.
THEREFORE...STAY TUNED TO UPDATES THROUGH THE DAY.

OTHERWISE...HEAT AND HUMIDITY REMAINS TODAY AHEAD OF THE
FRONT...WITH DWPTS IN THE UPPER 6OS TO NEAR 70. HIGHS MAINLY IN
THE MID-UPPER 80S.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH 6 PM WEDNESDAY/...
OVERNIGHT...
COLD FRONT WILL BE SLOWING TO A NEAR STALL BETWEEN 00Z AND 04Z
THIS EVENING JUST OFFSHORE. THIS WILL ALLOW A CONTINUATION OF
T-STORM RISK MAINLY ACROSS COASTAL REGIONS UNTIL DRIER AIR MOVES
IN FROM THE NW AND CONVECTION SHIFTS S TOWARD BETTER INSTABILITY.
THEREFORE...GRADUAL IMPROVEMENT EXPECTED. SOME FOG POSSIBLE WHERE
RAINFALL OCCURS. OTHERWISE...TEMPS A LITTLE COOLER...MAINLY IN
THE LOWER 60S ACROSS THE AREA...OR EVEN IN THE 50S ACROSS NW MA.

WEDNESDAY...
CYCLONICALLY CURVED FLOW REMAINS IN PLACE ACROSS THE REGION
COMBINED WITH H5 TEMPS ABNORMALLY COLD...AROUND -13C. STALLED
FRONTAL BOUNDARY REMAINS TO THE S...BUT ONE FINAL SHORTWAVE WILL
BE ROTATING THROUGH TO THE N. THIS MAY LEAD TO SOME SCT
SHOWERS/T-STORMS MAINLY N OF THE MASS PIKE. WITH THE VERY COLD H5
TEMPERATURES...THERE IS A RISK FOR HAIL AS WELL. KEY WILL BE HOW
MUCH DRY AIR BUILDS THROUGH THE COLUMN. NOT EXPECTING
SHOWERS/STORMS TO BE AS WIDESPREAD AS TODAY...BUT SOME LOW CHANCE
OR AT LEAST SLIGHT CHANCE POPS ARE NEEDED TO REFLECT THE RISK.
WARMER TEMPS REMAIN IN PLACE...MAINLY THE LOW-MID 80S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGHLIGHTS...

* UNSETTLED WEATHER POSSIBLE FRIDAY
* TEMPERATURES TRENDING BELOW NORMAL DURING THIS PERIOD

OVERALL...THE MODELS CONTINUE TO HAVE RATHER POOR AGREEMENT ON
THE DETAILS THROUGH THIS PORTION OF THE FORECAST. THERE IS SOME
AGREEMENT ON THE OVERALL PATTERN TREND...WITH A CLOSED MID LEVEL
LOW OVER EASTERN CANADA...MOVING INTO THE MARITIMES LATE THIS
WEEK. LOOKING AT A PERIOD OF UNSETTLED WEATHER WITH TEMPERATURES
TRENDING BELOW NORMAL THROUGH MUCH OF THIS TIME PERIOD.

THURSDAY...MUCH OF THE DAY LOOKS TO BE DRY WITH HIGH PRESSURE
BUILDING INTO THE AREA.

THURSDAY NIGHT THROUGH SATURDAY...THIS LOOKS TO BE THE MOST
UNSETTLED TIME WITH A LOW PRESSURE MOVING INTO THE MID ATLANTIC
STATES...THEN POSSIBLY UP THE EAST COAST OVER THE 40/70 BENCHMARK
SOUTHEAST OF SOUTHERN NEW ENGLAND. THE ECMWF REMAINS MORE BULLISH
THAN THE GFS...AND HAS A FASTER TIMING AS WELL. THE GFS ALSO HAS A
MORE SOUTHERN TRACK THAN THE GFS. GIVEN THE UNCERTAINTY IN THE
DETAILS...WILL KEEP AT LEAST A CHANCE OF RAINFALL...WITH THE
GREATEST POPS TOWARD THE SOUTH COAST OF NEW ENGLAND. WITH MOSTLY
CLOUDY TO OVERCAST SKIES FOR MUCH OF THIS TIME...EXPECTING BELOW
NORMAL TEMPERATURES.

SUNDAY AND MONDAY...MUCH OF THIS FORECAST WILL DEPEND ON HOW THE
PATTERN FOR FRIDAY AND SATURDAY DEVELOP. IN GENERAL THOUGH...
EXPECTING DRIER WEATHER WITH REBOUNDING TEMPERATURES.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT-TERM /THROUGH WEDNESDAY/...

THROUGH 12Z...MODERATE CONFIDENCE.
MAINLY VFR...WILL HAVE TO WATCH SOME LEFTOVER SHRA/TSTMS MOVING
THROUGH NY/PA WHICH MAY IMPACT MAINLY CT DURING THE EARLY MORNING
HOURS.

TODAY...MODERATE CONFIDENCE.
DEPENDING ON SUNSHINE...EXPECT SOME THUNDERSTORMS AND SHOWERS TO
DEVELOP MID DAY AND CONTINUE...FROM W-E INTO THE EVENING HOURS.
SOME OF THESE STORMS MAY BE SEVERE...WITH STRONG WINDS AND
HAIL...AS WELL AS BRIEF MVFR/IFR CONDITIONS.

TONIGHT INTO WEDNESDAY...HIGH CONFIDENCE.
AFTER STORMS/RAIN SWEEPS OFFSHORE LATE THIS EVENING...EXPECT
IMPROVEMENT TO VFR WHICH WILL LINGER INTO THE DAYLIGHT HOURS ON
WED. AN ISOLATED SHOWER OR THUNDERSTORM IS THEN POSSIBLE MAINLY N
OF THE MASS PIKE ON WED...BUT NOT AS WIDESPREAD AS TUE.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF. LOWER CONFIDENCE IN TIMING
OF ANY AFTERNOON STORMS.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF. LOWER CONFIDENCE IN TIMING
OF ANY AFTERNOON STORMS.

OUTLOOK /WEDNESDAY NIGHT THROUGH SATURDAY/...

WEDNESDAY NIGHT THROUGH THURSDAY...HIGH CONFIDENCE. VFR. LOW
PROBABILITY OF A FEW SHOWERS/STORMS ACROSS NW MA WEDNESDAY. ANY
STORMS THAT DEVELOP MAY HAVE MVFR/IFR CONDITIONS.

THURSDAY NIGHT THROUGH SATURDAY...LOW CONFIDENCE ON TIMING...HIGHER
CONFIDENCE ON TRENDS. MVFR/IFR CONDITIONS IN WIDESPREAD RAIN LIKELY
SOMETIME DURING THIS PERIOD. VFR BEFORE AND AFTER PERIODS OF RAIN.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT-TERM /THROUGH TUESDAY NIGHT/...

THROUGH TODAY...MODERATE CONFIDENCE.
SW WINDS REMAIN IN PLACE AND WITH SOME GUSTS POTENTIALLY
APPROACHING 25-30 KT AT TIMES. THIS WILL ALLOW SEAS...WHICH ARE
ALREADY RUNNING AROUND 5 FT ON THE S WATERS TO INCREASE...POSSIBLY
INCREASING TO AS HIGH AS 7 FT BY THE EVENING. SMALL CRAFT
ADVISORIES CURRENTLY OUT REFLECT THIS...SO NO CHANGES.

TONIGHT INTO WEDNESDAY...MODERATE CONFIDENCE.
FRONT MOVES FURTHER OFFSHORE...OUTSIDE OF ANY
STORMS/SHOWERS...WINDS AND SEAS WILL GRADUALLY DIMINISH...SO
EXPECT THESE SMALL CRAFT ADVISORIES TO GRADUALLY BE DROPPED
THROUGH THE PERIOD.

OUTLOOK /WEDNESDAY NIGHT THROUGH SATURDAY/...MODERATE CONFIDENCE.

WEDNESDAY NIGHT THROUGH FRIDAY...HIGH CONFIDENCE. QUIET BOATING
WEATHER WITH LIGHT WINDS AND SEAS BELOW 5 FEET EXPECTED. RAIN IS
LIKELY AT TIMES THURSDAY NIGHT THROUGH FRIDAY...LIMITING
VISIBILITIES AT TIMES.

FRIDAY NIGHT AND SATURDAY...MODERATE CONFIDENCE. EASTERLY WINDS
AND SEAS INCREASE AS LOW PRESSURE PASSES SOUTH OF THE WATERS.
SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE OUTER WATERS.
RAIN IS LIKELY FRIDAY NIGHT INTO SATURDAY...LIMITING VISIBILITIES
AT TIMES.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
     ANZ230>234-236-250-251.
     SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR ANZ235-237-
     254>256.

&&

SYNOPSIS...BELK/DOODY
NEAR TERM...DOODY
SHORT TERM...DOODY
LONG TERM...BELK
AVIATION...BELK/DOODY
MARINE...BELK/DOODY
Hazardous weather outlook, Aug 4, 5:07 AM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
507 AM EDT TUE AUG 4 2015

CTZ002>004-MAZ002>024-026-RIZ001>008-050915-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
507 AM EDT TUE AUG 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE PROBABILITY FOR SCATTERED STRONG TO SEVERE
THUNDERSTORMS. IN ADDITION TO HEAVY RAIN AND LIGHTNING...THERE IS
POTENTIAL FOR LARGE HAIL AND STRONG TO DAMAGING WINDS. CANNOT
RULE OUT A POSSIBLE TORNADO. URBAN AND POOR-DRAINING FLOODING IS
ALSO A CONCERN. THREATS BEGIN THIS MORNING...AND CONTINUE INTO
THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-050915-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
507 AM EDT TUE AUG 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE...BEGINNING THIS MORNING
AND CONTINUING INTO WEDNESDAY MORNING. WITH ANY STRONG STORMS...
EXPECT HEAVY RAIN / REDUCED VISIBILITIES /...FREQUENT LIGHTNING...
AS WELL AS THE POTENTIAL FOR BRIEF GALE FORCE WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

In the hours before

Special weather statement, Aug 4, 4:11 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
411 AM EDT TUE AUG 4 2015

MAZ002-003-008>010-040915-
WESTERN FRANKLIN-EASTERN FRANKLIN-WESTERN HAMPDEN-WESTERN
HAMPSHIRE-EASTERN HAMPSHIRE-
411 AM EDT TUE AUG 4 2015

...STRONG THUNDERSTORM IN NORTHERN HAMPSHIRE...NORTHWESTERN
HAMPDEN...NORTHWESTERN WORCESTER AND CENTRAL FRANKLIN COUNTIES...

AT 411 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER MIDDLEFIELD...OR 11 MILES SOUTHEAST OF
PITTSFIELD...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH CAN BE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AMHERST...NORTHAMPTON...GREENFIELD...ORANGE...DEERFIELD...MONTAGUE...
HADLEY...SUNDERLAND...HATFIELD...NORTHFIELD...WILLIAMSBURG...
HUNTINGTON...CONWAY...SHELBURNE...LEVERETT...ERVING...SHUTESBURY...
ASHFIELD...WESTHAMPTON AND GILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET INDOORS WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO
PRODUCE MINOR DAMAGE...SUCH AS DOWNED BRANCHES. MINOR URBAN AND POOR
DRAINAGE FLOODING IS ALSO POSSIBLE.

FREQUENT CLOUD TO GROUND LIGHTNING WAS OCCURRING WITH THIS STORM. FOR
YOUR SAFETY...GO INSIDE OR IN A VEHICLE. STAY AWAY FROM OPEN AREAS
SUCH AS BALL FIELDS...GOLF COURSES AND PARKS. WAIT AT LEAST 30
MINUTES AFTER THE STORM ENDS TO RESUME OUTDOOR ACTIVITIES.

&&

LAT...LON 4238 7301 4249 7298 4266 7231 4249 7228
      4244 7229 4240 7231 4228 7298 4228 7300
      4231 7300 4231 7303 4233 7306 4238 7307
TIME...MOT...LOC 0811Z 250DEG 34KT 4238 7306

MD
Special weather statement, Aug 4, 5:33 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
533 AM EDT TUE AUG 4 2015

CTZ004-MAZ012-013-RIZ001>004-006-041030-
WINDHAM-SOUTHERN WORCESTER-WESTERN NORFOLK-SOUTHEAST
PROVIDENCE-WASHINGTON-EASTERN KENT-WESTERN KENT-NORTHWEST PROVIDENCE-
533 AM EDT TUE AUG 4 2015

...STRONG THUNDERSTORM IN SOUTHERN WINDHAM...NORTHWESTERN BRISTOL...
SOUTHWESTERN NORFOLK...SOUTHEASTERN WORCESTER...KENT...NORTH CENTRAL
WASHINGTON AND PROVIDENCE COUNTIES...

AT 532 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAMPTON TO
NEAR NORWICH TO ESSEX VILLAGE...AND WAS MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PROVIDENCE...CRANSTON...PAWTUCKET...WOONSOCKET...COVENTRY...
CUMBERLAND...NORTH PROVIDENCE...FRANKLIN...WEST WARWICK...JOHNSTON...
NORTH ATTLEBOROUGH...WINDHAM...PLAINFIELD...SMITHFIELD...LINCOLN...
KILLINGLY...BELLINGHAM...BURRILLVILLE...UXBRIDGE AND EAST GREENWICH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL WAS OCCURRING WITH THESE STORMS. MINOR URBAN AND
POOR DRAINAGE FLOODING CAN BE EXPECTED. DO NOT DRIVE THROUGH FLOODED
ROADS.

FREQUENT LIGHTNING WAS OCCURRING WITH THESE STORMS. FOR YOUR
SAFETY...GO INSIDE OR IN A VEHICLE. STAY AWAY FROM OPEN AREAS SUCH AS
BALL FIELDS...GOLF COURSES AND PARKS. WAIT AT LEAST 30 MINUTES AFTER
THE STORMS END TO RESUME OUTDOOR ACTIVITIES.

&&

LAT...LON 4164 7179 4165 7186 4163 7196 4167 7218
      4181 7213 4215 7141 4199 7136 4198 7138
      4194 7138 4159 7157 4151 7179
TIME...MOT...LOC 0932Z 235DEG 42KT 4178 7209 4155 7217 4135 7240

MD

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 5:33 AM EDTSpecial Weather StatementBOXKent, Providence57 min
Aug 4, 6:54 AM EDTSevere Thunderstorm WarningBOXBristol, Newport51 min
Aug 4, 4:23 PM EDTSpecial Weather StatementBOXProvidence37 min
Aug 4, 4:11 AM EDTSpecial Weather StatementBOXFranklin, Hampshire64 min
Aug 4, 6:13 AM EDTSpecial Marine WarningBOX62 min
Aug 4, 6:53 AM EDTSevere Thunderstorm WarningBOXBarnstable, Bristol, Norfolk, Plymouth52 min
Aug 4, 6:55 AM EDTSpecial Marine WarningBOX65 min
Aug 4, 7:01 AM EDTSpecial Marine WarningBOX89 min
Aug 4, 7:15 AM EDTSevere Thunderstorm WarningBOXBarnstable60 min
Aug 4, 7:48 AM EDTSpecial Weather StatementBOXEssex42 min
Aug 4, 7:54 AM EDTSpecial Marine WarningBOX66 min
Aug 4, 8:06 AM EDTSevere Thunderstorm WarningBOXEssex24 min
Aug 4, 8:15 AM EDTSpecial Marine WarningBOX60 min
Aug 4, 12:32 PM EDTSpecial Weather StatementBOXFranklin43 min
Aug 4, 12:41 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire, Worcester64 min
Aug 4, 1:21 PM EDTSpecial Weather StatementBOXHampshire54 min
Aug 4, 1:28 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire47 min
Aug 4, 1:35 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester40 min
Aug 4, 1:57 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire63 min
Aug 4, 2:05 PM EDTSpecial Weather StatementBOXHampden, Hampshire40 min
Aug 4, 2:07 PM EDTTornado WarningBOXMiddlesex, Worcester23 min
Aug 4, 2:17 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire, Worcester58 min
Aug 4, 2:25 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire, Worcester65 min
Aug 4, 2:28 PM EDTTornado WarningBOXMiddlesex32 min
Aug 4, 2:39 PM EDTTornado WarningBOXFranklin, Worcester46 min
Aug 4, 2:47 PM EDTSpecial Marine WarningBOX58 min
Aug 4, 2:49 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex41 min
Aug 4, 3:00 PM EDTSpecial Weather StatementBOXEssex45 min
Aug 4, 3:24 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester48 min
Aug 4, 3:40 PM EDTSpecial Marine WarningBOX95 min
Aug 4, 3:46 PM EDTSpecial Marine WarningBOX59 min
Aug 4, 3:50 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Norfolk, Plymouth, Suffolk, Worcester55 min
Aug 4, 4:07 PM EDTAreal Flood WarningBOXEssex, Middlesex, Norfolk, Suffolk113 min
Aug 4, 4:11 PM EDTSpecial Marine WarningBOX64 min
Aug 4, 5:08 PM EDTSpecial Marine WarningBOX52 min
Aug 4, 5:18 PM EDTSpecial Weather StatementBOXWorcester42 min
Aug 4, 5:45 PM EDTSpecial Weather StatementBOXHampshire45 min
Aug 4, 6:17 PM EDTSpecial Weather StatementBOXNorfolk, Suffolk43 min
Aug 4, 7:30 PM EDTSpecial Weather StatementBOXSuffolk45 min

Nearby

Severe Thunderstorm Warnings in Rhode Island, 2015Severe Thunderstorm Warnings in Massachusetts, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.